# SDR MASA200500754

- Difficulty date: September 26, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 10,232 hours, 6,901 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 0835D
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,958 hours, 8,962 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX - DECLARED AN EMERGENCY DUE TO THE FLAPS FAILED AT ZERO.  A & B FLAPS FAIL INSPECTION AND REPLACED LEFT BPSU.
